Format

Send to

Choose Destination
Eur J Emerg Med. 2002 Jun;9(2):175-7.

Spinal epidural haematoma as a result of warfarin/fluconazole drug interaction.

Author information

1
Department of Emergency Medicine, SUNY Upstate Medical University, Syracuse, New York, USA.

Abstract

This is the first reported case in the emergency medicine literature of a drug interaction between warfarin and fluconazole. We present a case of spinal epidural haematoma and summarize four other case reports reported elsewhere from 1988 to 1996. We admonish emergency physicians to be aware of this dangerous drug combination. Warfarin and fluconazole are frequently encountered drugs in the emergency department and thus any interaction between these drugs is of considerable importance.

PMID:
12131644
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center